# SDR UALA2008112506669

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBOARD SIDE SKIN CRACKED AT UPPER AFT CORNER OF CUTOUT FOR PANEL 416BR.  MAJOR REPAIR ACCOMPLISHED.  REMOVED HINGE FITTING, STOP DRILLED THE CRACK AND PERFORMED HFEC TO VERIFY CRACK CONTAINMENT.  FABRICATED AND INSTALLED A REPAIR DOUBLER-TRIPLER.
